# SDR 05052696

- Difficulty date: February 21, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N696BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7779
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 2074
- Condition: Failed
- Location: Aoa Vane
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ON CLIMB.  MX REMOVED AND REPLACED LT AOA VANE DUE TO HIGHER DEFLECTION THAN RT VANE.
